# SDR AALA202104189011

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 36,348 hours, 14,288 cycles
- Engine: Iae V2533A5
- Engine time: 35,703 hours, 13,963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE FAIL AND STALLED FOR 5 SECONDS AFTER POSSIBLE LIGHTENING STRIKE DURING CLIMB OUT PASSING THROUGH 12, 000 AND RELIGHTED AFTER 30 SECONDS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. *  ACCOMPLISHED TSM 71-00-00-810-808 AND TASK CARD 05-96-03.
